On a combinatorial problem of good

Kesava Menon, P. (1965) On a combinatorial problem of good Archiv der Mathematik, 16 (1). pp. 37-46. ISSN 0003-889X

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/w1339h94p0t61l...

Related URL: http://dx.doi.org/10.1007/BF01219998


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37740
Deposited On:20 Apr 2011 10:25
Last Modified:20 Apr 2011 10:25

Repository Staff Only: item control page